Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157

    Serious QUESTION! need help!

    ok heres the situation....one of my buddies is goin on his 6th wk of sust....500mg per wk....today at the gym, he said his left nipple was a little itchy...not really sore but a little sensitive...there is no lump underneath or anything but when he squeezed it, a little liquid came out...looked like oil...i told him to jump on nolvadex right away....is this the first signs of gyno or what...should he stop his cycle? thanks

    EFF

  2. #2
    Ryanc is offline New Member
    Join Date
    Apr 2004
    Posts
    43
    um yeah, thats the first signs. 40 mg/day until the symptoms go away, then 20 mg a day for the rest of the cycle.

    And if his nipples were sensitive, why did he start squeezing them?

  3. #3
    Demon Deacon's Avatar
    Demon Deacon is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    Winston-Salem, NC
    Posts
    2,328
    No do not stop his cycle that will only make things worse.

  4. #4
    map200uk's Avatar
    map200uk is offline Anabolic Member
    Join Date
    Jan 2004
    Posts
    2,267
    yea sounds bad, he's lucky your helping him out, telling him what he needs to do i guess

  5. #5
    ImmmtheIceman's Avatar
    ImmmtheIceman is offline Senior Member
    Join Date
    Mar 2004
    Location
    Long Island, NY
    Posts
    1,005
    definitely first signs...ive heard of people taking 80 until symptoms go away but it should definitely taken. No need to stop if large doses of nolvadex is taken

  6. #6
    Russ616's Avatar
    Russ616 is offline Senior Member
    Join Date
    Nov 2002
    Location
    Anabolic Review
    Posts
    1,217
    Quote Originally Posted by Ryanc
    um yeah, thats the first signs. 40 mg/day until the symptoms go away, then 20 mg a day for the rest of the cycle.

    And if his nipples were sensitive, why did he start squeezing them?
    40mgs aday is not enough 80mgs aday until symptons go away and 20 after...

  7. #7
    Demon Deacon's Avatar
    Demon Deacon is offline Anabolic Member
    Join Date
    Dec 2003
    Location
    Winston-Salem, NC
    Posts
    2,328
    If you stop the cycle that means you will have no more synthetic test in his system. However he will still have a lot of estrogen floating around. NO test and a surplus of estrogen will only cause more problems than if he stayed on his cycle. Get him on nolvadex and ldex. Finish up the cycle and make sure he does PCT stay on the nolva and ldex through PCT and for about a month later just to be safe.

  8. #8
    sepjuice is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    EUR
    Posts
    2,278
    get on the nolva quick bro.

  9. #9
    coronahold34 is offline Associate Member
    Join Date
    Oct 2003
    Location
    NY
    Posts
    157
    ok im givin him my extra nolv ...thanks

    EFF

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •